(QUASI-)SEMI-APPROACH UNIFORM CONVERGENCE SPACES

Search this Article

Author(s)

    • NAUWELAERTS Mark
    • DEPT. OF MATHMATICS AND COMPUTER SCIENCE, UNIVERSITY OF ANTWERP (UA/RUCA)

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(1), 135-153, 2001-07-01

References:  26

Codes

  • NII Article ID (NAID)
    10008799079
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top